# SDR HEEA967716

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK TRANSMIT. REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  COOKED UNIT UNDER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
